# SDR DHL200072416C

- Difficulty date: March 17, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND MAIN CABIN SEAT TRACK FROM HAS CORROSION AT STA 870 TO 950 RBL 48.  REMOVED CABIN SEAT TRACK FROM STA 870 TO STA 956 AS PER 727 SRM 51-30-2.  INSTALLED NEW SEAT TRACK AS PER 727 SRM 53-15 (P/N BAC 1520-792 86 IN LONG PO 8317696 LOT 221837-1).  ALODINED AND PRIMED PER 727 SRM 51-30-2.
